Journal of Mathematics of Kyoto University

The Chow ring of the moduli space of bundles on $\mathbb{P}^2$ with charge 1

Yasuhiko Kamiyama and Michishige Tezuka

Full-text: Open access

Abstract

For an algebraically closed field $K$ with $\mathrm{ch}(K)\neq 2$, let $\mathcal{O}M(1, SO(n,K))$ denote the moduli space of holomorphic bundles on $\mathbb{P}^{2}$ with the structure group $SO(n,K)$ and half the first Pontryagin index being equal to 1, each of which is trivial on a fixed line $l_{\infty}$ and has a fixed holomorphic trivialization there. In this paper we determine the Chow ring of $\mathcal{O}M(1, SO(n,K))$.

Article information

Source
J. Math. Kyoto Univ., Volume 47, Number 3 (2007), 565-577.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281024

Digital Object Identifier
doi:10.1215/kjm/1250281024

Mathematical Reviews number (MathSciNet)
MR2402515

Zentralblatt MATH identifier
1213.14012

Subjects
Primary: 14C15: (Equivariant) Chow groups and rings; motives
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Kamiyama, Yasuhiko; Tezuka, Michishige. The Chow ring of the moduli space of bundles on $\mathbb{P}^2$ with charge 1. J. Math. Kyoto Univ. 47 (2007), no. 3, 565--577. doi:10.1215/kjm/1250281024. https://projecteuclid.org/euclid.kjm/1250281024


Export citation